Authors: Ognjanović, Zoran 
Rašković, Miodrag 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Some probability logics with new types of probability operators
Journal: Journal of Logic and Computation
Volume: 9
Issue: 2
First page: 181
Last page: 195
Issue Date: 1-Jan-1999
Rank: M21
ISSN: 0955-792X
DOI: 10.1093/logcom/9.2.181
Abstract: 
We introduce new types of probability operators of the form QF, where F is a recursive rational subset of [0, 1]. A formula QFα is satisfied in a probability model if the measure of the set of worlds that satisfy α is in F. The new operators are suitable for describing events in discrete sample spaces. We provide sound and complete axiomatic systems for a number of probability logics augmented with the QF-operators. We show that the new operators are not definable in languages of probability logics that have been used so far. We study decidability of the presented logics. We describe a relation of `being more expressive' between the new probability logics.
Publisher: Oxford University Press
Project: Serbian Ministry of Science and Technology, grant number 04M02, through Mathematical Institute, Belgrade

Show full item record

SCOPUSTM   
Citations

57
checked on May 23, 2024

Page view(s)

73
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.